Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 20, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 29, 2014, 7:39 PM EDT for 5 counties in Ohio. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2014, 7:39 PM EDT (23:39 UTC)
- Expired
- Apr 29, 2014, 8:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, OH, Clark County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 63 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 7:45 PM EDT | TSTM WND DMG | Lafayette, OH | GUTTER TORN OFF BUILDING BY THUNDERSTORM WINDS |
| Apr 29, 8:00 PM EDT | TSTM WND GST 63 | 5 Nw Grove City, OH | TIME ESTIMATED |
| Apr 29, 8:04 PM EDT | TSTM WND GST 75 | 2 Ssw Hilliard, OH | |
| Apr 29, 8:06 PM EDT | TSTM WND GST 61 | Kosu Osu Airport, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
937
WUUS51 KILN 292339
SVRILN
OHC021-023-049-097-129-300030-
/O.NEW.KILN.SV.W.0020.140429T2339Z-140430T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
739 PM EDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
MADISON COUNTY IN CENTRAL OHIO...
WESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
EASTERN CLARK COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 830 PM EDT.
* AT 738 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM PLATTSBURG TO DERBY...MOVING NORTHEAST AT 55
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
LONDON...
MECHANICSBURG...
WEST JEFFERSON...
GROVE CITY...
HILLIARD...
PLAIN CITY...
UPPER ARLINGTON...
WORTHINGTON...
IN ADDITION...BRIGHTON...DERBY...CATAWBA...MADISON LAKE...BIG
PLAIN...CATAWBA STATION...CHOCTAW LAKE AND HARRISBURG ARE NEAR THE
PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 62 AND 97...
I-71 BETWEEN MILE MARKERS 88 AND 98...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3981 8309 3960 8326 3981 8325 3988 8355
3981 8370 3984 8373 4002 8366 4011 8357
4010 8300
TIME...MOT...LOC 2339Z 215DEG 47KT 3987 8353 3973 8324
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS2 follow-up statements
015
WWUS51 KILN 300000
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT TUE APR 29 2014
OHC021-023-129-300010-
/O.CAN.KILN.SV.W.0020.000000T0000Z-140430T0030Z/
CHAMPAIGN OH-CLARK OH-PICKAWAY OH-
800 PM EDT TUE APR 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PICKAWAY...
EASTERN CLARK AND SOUTHEASTERN CHAMPAIGN COUNTIES HAS BEEN
CANCELLED...
THE SEVERE WINDS HAVE MOVED NORTHEAST INTO MADISON AND FRANKLIN
COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3984 8308 3987 8325 4001 8351 4006 8351
4011 8350 4010 8301
TIME...MOT...LOC 0000Z 215DEG 47KT 4014 8339 4000 8310
$$
OHC049-097-300030-
/O.CON.KILN.SV.W.0020.000000T0000Z-140430T0030Z/
FRANKLIN OH-MADISON OH-
800 PM EDT TUE APR 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN MADISON AND WESTERN FRANKLIN COUNTIES IN CENTRAL OHIO...
AT 757 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM ROSEDALE TO LINCOLN VILLAGE...
MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
HILLIARD...UPPER ARLINGTON AND WORTHINGTON.
IN ADDITION...MARBLE CLIFF...GRANDVIEW HEIGHTS AND RIVERLEA ARE NEAR
THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 79 AND 97...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3984 8308 3987 8325 4001 8351 4006 8351
4011 8350 4010 8301
TIME...MOT...LOC 0000Z 215DEG 47KT 4014 8339 4000 8310
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS877
WWUS51 KILN 300017
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT TUE APR 29 2014
OHC049-097-300027-
/O.CAN.KILN.SV.W.0020.000000T0000Z-140430T0030Z/
FRANKLIN OH-MADISON OH-
817 PM EDT TUE APR 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON AND WESTERN
FRANKLIN COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...
THE STORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
PORTIONS OF NORTHERN FRANKLIN COUNTY THROUGH 9 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3984 8308 3987 8325 4001 8351 4006 8351
4011 8350 4010 8301
TIME...MOT...LOC 0017Z 215DEG 47KT 4032 8322 4018 8293
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:11 PM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Apr 29, 4:11 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 411 PM EDT TUE APR 29 2014 .SYNOPSIS... LOW PRESSURE WILL CONTINUE TO BRING INTERMITTENT CHANCES FOR PRECIPITATION TO THE AREA THROUGH THE END OF THE WEEK. TEMPERATURES WILL COOL MID WEEK AS A COLD FRONT CROSSES THE REGION. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... MOSTLY SUNNY SKIES HAVE ALLOWED FOR MIXING OF DRIER AIR IN THE LOW LEVELS TO THE SURFACE. LOW LEVEL CONVERGENCE OFF TO THE EAST IS PRODUCING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS SOUTHEASTERN OHIO AND WEST VIRGINIA THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO STAY EAST OF OUR FORECAST AREA THIS AFTERNOON. A DISTURBANCE LOCATED ACROSS THE TENNESSEE VALLEY IS ROUNDING THE SOUTHEASTERN SIDE OF A DEEP UPPER LOW ACROSS THE MID WEST THIS EVENING. THUNDERSTORMS WILL DEVELOP SOUTH OF THE OHIO VALLEY AND WILL MOVE IN THE DIRECTION OF OUR AREA DURING THE EVENING. INSTABILITY APPEARS TO BE LIMITED IN THE LOW LEVELS ACROSS OUR AREA DUE TO DRY AIR. A MID LEVEL WIND MAX WILL CROSS OUR AREA LATE THIS EVENING WHICH WILL HELP TO ENHANCE PRECIPITATION. IF LOW LEVEL INSTABILITY WERE HIGHER AND TIMING OF PRECIPITATION MOVING IN WAS NOT SO LATE IN THE DAY...CONFIDENCE WOULD BE HIGHER IN A SEVERE THREAT. HOWEVER...WITH TIMING OF CONVECTION MOVING INTO THE AREA CLOSE TO SUNSET...AND DRY AIR IN THE LOW LEVELS...THE THREAT FOR DAMAGING WINDS AND LARGE HAIL WILL BE ISOLATED. THE MAIN THREAT APPEARS TO BE HEAVY RAIN WITH THE POTENTIAL FOR TRAINING SHOWERS AND THUNDERSTORMS DURING THE LATE EVENING AS A MID LEVEL WIND MAXIMA LIFTS NORTH ACROSS OUR AREA. HOWEVER...SINCE WE CANNOT RULE OUT SEVERE WEATHER THIS EVENING...AND WITH THE POTENTIAL FOR HEAVY RAIN TONIGHT...ALL THE ABOVE THREATS WILL BE HIGHLIGHTED IN THE HWO. THE DISTURBANCE WILL LIFT NORTH OF OUR AREA LATE TONIGHT WHICH SHOULD BRING AND END TO PRECIPITATION BEFORE SUNRISE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... UPPER LOW WILL SPIN ACROSS THE MID WEST WHILE MOVING VERY LITTLE THROUGH WEDNESDAY NIGHT. A SURFACE LOW UNDERNEATH THIS UPPER LOW WILL SLIDE SLOWLY EASTWARD THROUGH THE SHORT TERM TIME PERIOD. THIS WILL GRADUALLY BRING A COLD FRONT TOWARD OUR AREA. ON WEDNESDAY...THE AREA WILL START OFF IN THE WARM SECTOR UNDER SOUTHWESTERLY FLOW. MAINLY DIURNAL SHOWER ACTIVITY IS EXPECTED DURING THE DAYTIME WEDNESDAY. AM FORECASTING SLIGHT CHANCE POPS FOR WEDNESDAY. HOWEVER...THERE APPEARS THE POSSIBILITY FOR A LITTLE BETTER COVERAGE THAN THAT IN THE EAST...WHERE DEEPER MOISTURE MAY BE LOCATED. HIGHS WILL BE DEPENDENT ON CLOUD COVER. WITH SOME DRY AIR EXPECTED TO REMAIN IN PLACE IN THE LOW LEVELS...AM EXPECTING SOME CLEARING SIMILAR TO TODAY ACROSS THE CENTRAL AND EASTERN ZONES. THIS SHOULD RESULT IN HIGHS REACHING THE LOW 70S IN THOSE LOCATIONS. ACROSS THE WEST...THE APPROACHING COLD FRONT MAY LIMIT HIGHS IN THE UPPER 60S IF THE FRONT ARRIVES EARLY ENOUGH IN THE DAY ACROSS THOSE ZONES. THE FRONT IS EXPECTED TO MAKE ITS WAY EASTWARD ACROSS THE AREA OVERNIGHT WEDNESDAY NIGHT. THIS WILL BRING AN INCREASE IN CLOUD COVER WITH AN ONSET OF COLD ADVECTION ACROSS OUR AREA. A LULL IN SHOWER ACTIVITY IS EXPECTED OVERNIGHT WITH DRY AIR IN THE MID LEVELS BEING DRAWN NORTHEAST ACROSS THE REGION. && .LONG TERM /THURSDAY THROUGH TUESDAY/... CENTER OF EXPANSIVE UPPER LEVEL LOW OVER THE WESTERN GREAT LAKES ON THURSDAY WILL SLOWLY MOVE NORTHEAST TO SOUTHEAST CANADA BY FRIDAY. EMBEDDED DISTURBANCES ROTATING AROUND THE LOW...ALONG WITH LIMITED MOISTURE...WILL FAVOR A THREAT OF SHOWERS THROUGH THIS PERIOD. THE HIGHEST CHANCE WILL BE TIED TO THE DIURNAL CYCLE WHERE DAYTIME INSTABILITY WILL BE MAXIMIZED. CONSIDERABLE CLOUDINESS WILL OCCUR ALONG WITH COOL TEMPERATURES FOR EARLY MAY. FOR FRIDAY NIGHT INTO SATURDAY NIGHT...12Z GFS AND THE 00Z ECMWF ARE IN GOOD AGREEMENT. ANOTHER UPPER LEVEL CLOSED LOW WILL DIVE SOUTHEAST FROM SOUTH CENTRAL CANADA INTO THE GREAT LAKES REGION. THIS FEATURE WILL BE ASSOCIATED WITH A COLD FRONT. WILL CONTINUE WITH A THREAT FOR SHOWERS AHEAD OF THE FRONT ON SATURDAY WITH PCPN CHANCES TAPERING OFF SATURDAY NIGHT AS THE FRONT SAGS SOUTHEAST THROUGH THE OHIO VALLEY. THERE WILL A LITTLE TEMPERATURE REBOUND ON SATURDAY AHEAD OF THE FRONT. FOR SUNDAY INTO MONDAY...NORTHWEST FLOW ALOFT WILL DOMINATE THE REGION AS AFOREMENTIONED UPPER LEVEL CLOSED LOW PUSHES OFF THE NEW ENGLAND COAST WHILE A MID LEVEL RIDGE BUILDS NORTHWARD INTO THE PLAINS. SKIES SHOULD BE PARTLY CLOUDY AS SURFACE HIGH PRESSURE SETTLES INTO THE REGION. TEMPERATURES WILL COOL A TAD ACROSS THE NORTHERN ZONES. FOR MONDAY NIGHT INTO TUESDAY...MODELS SUGGEST THAT THE MID LEVEL RIDGE TO OUR WEST WILL TRY TO BUILD EAST INTO THE OHIO VALLEY. AS THIS OCCURS..A WARM FRONT WILL LIFT SLOWLY NORTHEAST THROUGH THE REGION. IT IS DIFFICULT AT THIS JUNCTURE TO DETERMINE IF THE FRONT WILL BE ACTIVE OR NOT GIVEN UNCERTAINTY OF ANY EMBEDDED DISTURBANCES INTERACTING WITH THE BOUNDARY AS IT LIFTS NORTHEAST. HAVE KEPT THE FORECAST DRY FOR NOW...BUT THIS WILL HAVE TO BE TWEAKED AS WE GET CLOSER. TEMPERATURES WILL REBOUND ON TUESDAY IN THE WAKE OF THE WARM FRONT. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... AXIS OF A LITTLE BETTER LOW LEVEL MOISTURE SITUATED SOUTHWEST TO NORTHEAST ACROSS OUR AREA HAS SLOWLY BEEN MIXING OUT THROUGH LATE MORNING/EARLY AFTERNOON. STILL A FEW SPOTTY AREAS OF MVFR CIGS WITH THIS...BUT GENERALLY EXPECT VFR CONDITIONS THROUGH MID TO LATE AFTERNOON AS WE CONTINUE TO MIX. A MID LEVEL JET AXIS WILL PIVOT UP INTO THE REGION THROUGH LATE AFTERNOON INTO EARLY EVENING. THIS WILL PROVIDE SOME BETTER FORCING FOR SOME SHOWER DEVELOPMENT FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA. DEGREE OF INSTABILITY IS SOMEWHAT IN DOUBT FOR LATER TODAY AS WE CONTINUE TO DRY OUT IN THE LOW LEVELS. MODELS ARE SUGGESTING THE BETTER INSTABILITIES FOR LATER THIS AFTERNOON/EARLY EVENING WILL GENERALLY BE OFF TO THE EAST AND MAY NOT LINE UP EXACTLY WITH THE BETTER FORCING. AS A RESULT...WILL CONTINUE TO KEEP THUNDER THREAT AS A VCTS MENTION IN THE TAFS. ASSUMING WE DO GET SOME PCPN THROUGH THIS EVENING...LOOKS LIKE THERE WILL BE ENOUGH LOW LEVEL MOISTURE AROUND LATER TONIGHT TO SUPPORT SOME MVFR CIGS AND VSBYS. LOWER CIGS SHOULD GRADUALLY LIFT THROUGH LATE MORNING/EARLY AFTERNOON WEDNESDAY. WITH A COLD POOL ALOFT...A FEW INSTABILITY SHOWERS WILL BE POSSIBLE THROUGH WEDNESDAY AFTERNOON BUT CHANCE APPEARS LOW ENOUGH TO LEAVE OUT OF TAFS ATTM. OUTLOOK...MVFR CONDITIONS POSSIBLE WEDNESDAY THROUGH SATURDAY WITH CLOUDS/SHOWERS. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...HICKMAN AVIATION...JGL
Hazardous weather outlook, Apr 29, 4:16 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 416 PM EDT TUE APR 29 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-302030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 416 PM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS EVENING AND LAST INTO THE OVERNIGHT HOURS. SOME OF THESE STORMS COULD BECOME SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Special weather statement, Apr 29, 5:57 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT TUE APR 29 2014
OHZ042-060-292230-
DARKE OH-PREBLE OH-
557 PM EDT TUE APR 29 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE AND SOUTHERN
DARKE COUNTIES THROUGH 630 PM EDT...
AT 556 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ELDORADO...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ARCANUM AND GREENVILLE.
ALSO...ELDORADO...WEST MANCHESTER...NEW MADISON...CASTINE...ITHACA...
GORDON...WAYNE LAKES...PITSBURG...ABBOTTSVILLE AND UNION CORNERS ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4010 8470 4015 8452 4010 8443 3992 8451
3977 8465 3985 8480
HATZOSLocal storm report, Apr 29, 6:19 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND DMG MONTEREY 38.42N 84.87W
04/29/2014 OWEN KY LAW ENFORCEMENT
TREES DOWNED
&&
MYRONPLocal storm report, Apr 29, 6:30 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
630 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST FLORENCE 38.99N 84.64W
04/29/2014 M60 MPH BOONE KY TRAINED SPOTTER
&&
ASLLocal storm report, Apr 29, 7:24 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND GST 2 SSE WILMINGTON 39.42N 83.82W
04/29/2014 M55.00 MPH CLINTON OH OFFICIAL NWS OBS
RECORDED AT THE NATIONAL WEATHER SERVICE OFFICE IN
WILMINGTON OHIO.
0705 PM TSTM WND GST KILN WILMINGTON APT 39.43N 83.79W
04/29/2014 M56.00 MPH CLINTON OH ASOS
&&
HATZOSLocal storm report, Apr 29, 7:35 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
04/29/2014 M51.00 MPH HAMILTON OH ASOS
0727 PM TSTM WND GST KI23 WASHINGTON CH APT 39.57N 83.42W
04/29/2014 M46.00 MPH FAYETTE OH AWOS
&&
HATZOSLocal storm report, Apr 29, 7:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 3 E WARSAW 38.79N 84.84W
04/29/2014 GALLATIN KY LAW ENFORCEMENT
TREES AND POWER LINES WERE DOWNED IN THE EASTERN PORTIONS
OF WARSAW COUNTY. TWO OF THESE TREES WERE LOCATED ALONG
AMBROSE ROAD OFF OF HIGHWAY 42.
&&
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:41 PM EDT | Flash Flood Watch | ILN | Clermont, Hamilton | 8 hr |
| Apr 29, 2:48 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 3 hr |
| Apr 29, 3:33 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 27 min |
| Apr 29, 3:45 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Highland | 3 hr |
| Apr 29, 10:25 AM EDT | River Flood Warning | ILN | Adams | 9 hr |
| Apr 29, 5:36 PM EDT | Special Weather Statement | ILN | Preble | 24 min |
| Apr 29, 5:50 PM EDT | Special Weather Statement | ILN | Mercer | 25 min |
| Apr 29, 5:57 PM EDT | Special Weather Statement | ILN | Darke | 33 min |
| Apr 29, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 33 min |
| Apr 29, 6:34 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 26 min |
| Apr 29, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 43 min |
| Apr 29, 7:11 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 49 min |
| Apr 29, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Union | 62 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.